# SDR CAL950595

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever Assy
- Condition: Lack Of Lube
- Location: Gear Handle
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 0618 - FLL - WHEN GEAR WAS EXTENDED FOR LANDING AT FLL ALL THREE GREEN AND ALL THREE RED GEAR LIGHTS WERE ILLUMINATED AND THE TAIL SKID LIGHT WAS ON.  THE RED DOOR LIGHT AND DOORS LIGHT ON SECOND OFFICERS PANEL WERE OUT.  THE GEAR WAS CYCLED AND ALL INDICATIONS WERE NORMAL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THAT THE GEAR LEVER WAS NOT FULLY RETRACTING.  THE GEAR HANDLE/LEVER ASSY WAS CLEANED AND LUBRICATED.  ALL POSITION SWITCHES WERE CHECKED AND FOUND TO BE OPERATING NORMALLY.  AN OPERATIONAL CHECK OF THE GEAR SYSTEM WAS GOOD.  (M)
